Translator Disclaimer
september 2022 Classification of finite-dimensional Hopf algebras over dual Radford algebras
Rongchuan Xiong, Naihong Hu
Bull. Belg. Math. Soc. Simon Stevin 28(5): 633-688 (september 2022). DOI: 10.36045/j.bbms.210612

Abstract

We determine and classify all finite-dimensional Hopf algebras over an algebraically closed field of characteristic zero whose Hopf coradicals are isomorphic to dual Radford algebras of dimension $4p$ for a prime $p>5$. In particular, we obtain families of new examples of finite-dimensional Hopf algebras without the dual Chevalley property.

Citation

Download Citation

Rongchuan Xiong. Naihong Hu. "Classification of finite-dimensional Hopf algebras over dual Radford algebras." Bull. Belg. Math. Soc. Simon Stevin 28 (5) 633 - 688, september 2022. https://doi.org/10.36045/j.bbms.210612

Information

Published: september 2022
First available in Project Euclid: 16 September 2022

Digital Object Identifier: 10.36045/j.bbms.210612

Subjects:
Primary: 16S35 , 16T05 , 18D10

Keywords: Dual Chevalley property , Dual Radford algebra , Hopf algebra , Nichols algebra

Rights: Copyright © 2022 The Belgian Mathematical Society

JOURNAL ARTICLE
56 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 5 • september 2022
Back to Top